# SDR UALA2011071903683

- Difficulty date: July 19, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,596 hours, 21,515 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 166
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGER NOT CHARGING.  APU BAT AT 25VDC NOT CHARGING.  NEEDS 560-9015, BATTERY CHARGER FOR APU.  DEACTIVATED CHARGER REF.  RPL APU BATTERY CHARGER PER MM.
